# SDR FDEA201410123120

- Difficulty date: October 12, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N842241
- Condition: Corroded
- Location: Bs 320-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 320 - 360 R1 DOOR LOWER SILL ANGLE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-20-  01 REV 112 AND FOUND OUT OF LIMITS IAW SRM 53- 10-15 FIG 101 ALLOWABLE DAMAGE 1   REV 113.   SILL ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV 113 AND DWG 141N8422 SHT 01 REV R.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
